Oct 22, 2008
I am on Day 8 of sustiva and i am having a rash all over my body. How do i tell whether the rash is mild, moderate or serious? I am worried sick. I can't go out now and i am running out of leave. How long will the rash last? I can't work like this.
Response from Dr. Henry
I would inform your HIV provider about your rash watching for involvement of eyes, mouth or other mucosal surfaces. Generally efavirenz related rashes can be treated through (often with an antihistamine) with clearance usually seen over 7-10 days. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Scared I Have HIV
- Hpv After Breast Sucking Sign Of HIV AIDS
- Red Eyes After French Kissing Worried I Have HIV
- Tingling In Fingers After Touching Vaginal Secretions Worried I Have HIV
- White Spots After Kissing Cold Sore Worried I Have HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.